# SDR UALA2011012700457

- Difficulty date: January 25, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 64,669 hours, 23,772 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Part number: S417N4402
- Part serial: 215
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 LEAK.  MULTIPLE LEAKS FOUND.  SECURED B-NUT FITTINGS ON HIGH PRESS CROSS. REPLACED FILL VALVE, HIGH PRESSURE REGULATOR, BOTTLE.  CHECKED COCKPIT BOX'S AND MASKS. REPLACED TRANSDUCER PRECAUTIONARY.
